# SDR SWAA2024102946477

- Difficulty date: October 8, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB GAP PANEL 343AT HAVES CRACKED CORD<[01] REMOVED AND INSTALLED NEW CHORD AT HORIZONTAL STAB GAP PANEL 343AT AS PER SRM-51-40-02-0G-0;[02] VERIFIED STEP 1
